VAERS Explorer
Back to explore

Report #2855009

Received Aug 21, 2025

Office visit
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
Age unknown
State
OR
Recovered
Unknown
Vaccinated
Oct 22, 2024
Onset
Oct 1, 2024
Days to onset
—
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
COVID19COVID19 (COVID19 (PFIZER-BIONTECH))PFIZER\BIONTECH1——

Symptoms (1)

Fasciitis

Symptom narrative

fasciitis in her lower leg; This is a spontaneous report received from a Nurse from medical information team. A 75-year-old female patient received BNT162b2 omicron (kp.2) (COMIRNATY (2024-2025 FORMULA)), on 22Oct2024 as dose 1, single (Batch/Lot number: unknown) for covid-19 immunisation. The patient's relevant medical history and concomitant medications were not reported. Vaccination history included: BNT162b2 (dose 1, lot unknown), administration date: 07Mar2021, for covid-19 immunisation; Bnt162b2 (dose 2, lot unknown), for covid-19 immunisation; Bnt162b2 (dose 3, lot unknown), for covid-19 immunisation; Bnt162b2 (dose 4, lot unknown), for covid-19 immunisation; Bnt162b2 (dose 5, lot unknown), for covid-19 immunisation; Bnt162b2 (dose 6, lot unknown), for covid-19 immunisation. Her first Pfizer COVID-19 vaccine was on 07Mar2021 and stated that she already had at least seven Pfizer COVID-19 vaccines. The following information was reported: FASCIITIS (non-serious) with onset Oct2024, 1 week after the suspect product(s) administration, outcome "unknown", described as "fasciitis in her lower leg". The event "fasciitis in her lower leg" required physician office visit. Therapeutic measures were taken as a result of fasciitis. She also stated that she had Physical therapy and anti-inflammatory medications. No follow-up attempts are possible. Batch/lot number is not provided, and it cannot be obtained.